# SDR DALA1214363119

- Difficulty date: March 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347228201000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FR65 TO FR67 -Y583 SEVERAL HOLES POINT CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.  NO LIMITS FOR ALLOWABLE DAMAGE.  REMOVED AND REPLACED NEW FLOOR SUPPORT IAW A319 SRM 51-42-11.  RETAIN FOR RECORDS.
